# SDR 05FDEA03048

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 47,879 hours, 28,595 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM MSN, PLACED GEAR HANDLE TO UP, GEAR RETRACTED AND ALL LIGHTS   EXTINGUSIHED NORMALLY, HOWEVER WHEN THE GEAR HANDLE WAS PLACED TO OFF, THE RED DOOR LIGHT ON FWD PANEL AND RT MAIN GEAR DOOR LIGHT ON S/O PANEL ILLUMINATED.  REMOVED THE CANON PLUG FROM THE RT LANDING GEAR DOOR SWITCH AND FOUND THE PLUG DETERIORATED AND SATURATED WITH HYDRAULIC FLUID.  REMOVED THE CANON PLUG AND CLEANED THE CONTACTS WITH CONTACT CLEANER INSTALLED THE NEW PLUG IAW THE B727-200 WDM 32-60-04-PLUG(D752).
